PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the weak Leopoldt conjecture and Iwasawa $\mu $-invariants

Volume 191 / 2019

Wan Lee Acta Arithmetica 191 (2019), 81-93 MSC: Primary 11R23, 11R34. DOI: 10.4064/aa181016-11-1 Published online: 6 August 2019


Let $k_\infty/k$ be a $\mathbb Z_p$-extension of a number field $k$. We show that $\mu$-invariants of Iwasawa modules naturally attached to $k_\infty/k$ are closely related to the weak Leopoldt conjecture and the primes of $k$ which split completely in $k_\infty$.


  • Wan LeeDepartment of Mathematics
    Yonsei University
    134 Sinchon-dong
    Seoul 120-749, South Korea

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image